# SDR UIEA2021083101925

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 2242101571
- Part serial: 1516001
- Condition: Dented
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2  ENG. INLET  CASE  HAS  A  DENT  OUT OF LIMITS  @  11 O'CLOCK  POSITION,  MEASURED DENT AT NR 2 ENG INLET AT THE 11 O'CLOCK POSITION, FOUND MAX DEPTH TO BE .070".  FOUND TO BE OUT OF LIMITS IAW SRM 54-12-01-1A, ALLOWABLE DAMAGE 1, FIG 101. REMOVED AND REPLACED THE INLET COWL ON NR 2 ENG IAW AMM 71-11-01.
